# SDR R61A201408080968

- Difficulty date: August 8, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N101HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000217
- Aircraft time: 17,032 hours, 13,529 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Noise
- Location: Under Floor
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CREW HEARD A LOUD THUMPING NOISE UNDER THE COCKPIT AND FRONT GALLEY.  AFTER ACCLERATION THE NOISE BECAME MORE FREQUENT, SLOWING DOWN THE NOISE BECAME LESS FREQUENT.  RETURNED TO DEPARTURE.   DECLARED AN EMERGENCY AND DIVERTED.  MADE ONE LOW APPROACH SO THE TOWER COULD OBSERVE THE LANDING GEAR AND CREW HAD AN ALL GEAR DOWN AND LOCKED MESSAGE ON SCREENS.  LANDED WITHOUT INCIDENT AND STOPPED ON RUNWAY FOR GEAR INSPECTION.   MAINTEANCE INSPECTED AND FOUND PSEM CARD BAD. MAINTENANCE R & R PSEM CARD AND COMPLETED GEAR SWINGS IAW AMM.  ACFT IS GOOD FOR SERVICE.
